# SDR CALA2021111002076

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 42,937 hours, 14,931 cycles
- System (JASC): 3300 · Lighting System
- Part: Fastener
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Lh Landing Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 FASTNER MISSING LH LANDING LIGHT LENS COVER REF LOG 7382710 DIP MADE, REF GNMM 02-30-95.
